Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 53, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 13, 2017, 1:51 PM EDT for 4 counties in Georgia. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2017, 1:51 PM EDT (17:51 UTC)
- Expired
- May 13, 2017, 2:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA, Evans County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 1:57 PM EDT | TSTM WND DMG | 2 Nne Register, GA | WARNING POINT REPORTED TREE DOWN ACROSS POWERLINES AT THE 2000 BLOCK OF CYPRESS LAKE ROAD. |
| May 13, 2:07 PM EDT | TSTM WND DMG | 1 Se Statesboro, GA | WARNING POINT REPORTED 2 TREES DOWN AND POWERLINES DOWN AT 130 BLOCK OF GENTILLY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
478
WUUS52 KCHS 131751
SVRCHS
GAC031-043-109-267-131845-
/O.NEW.KCHS.SV.W.0053.170513T1751Z-170513T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
151 PM EDT SAT MAY 13 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Evans County in southeastern Georgia...
Bulloch County in southeastern Georgia...
Candler County in southeastern Georgia...
Tattnall County in southeastern Georgia...
* Until 245 PM EDT
* At 150 PM EDT, a severe thunderstorm was located 10 miles north of
Claxton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Statesboro, Metter, Claxton, Middleground, Westside, Brooklet,
Hagan and Portal.
This warning includes I-16 between mile markers 105 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3264 8188 3265 8183 3265 8181 3240 8153
3239 8153 3239 8152 3236 8151 3235 8149
3233 8148 3213 8201 3248 8209
TIME...MOT...LOC 1750Z 243DEG 26KT 3231 8191
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
JMC1 follow-up statement
447
WWUS52 KCHS 131829
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
229 PM EDT SAT MAY 13 2017
GAC043-109-267-131839-
/O.CAN.KCHS.SV.W.0053.000000T0000Z-170513T1845Z/
Evans GA-Candler GA-Tattnall GA-
229 PM EDT SAT MAY 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR EVANS...CANDLER AND TATTNALL
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3264 8188 3265 8183 3265 8181 3245 8159
3240 8163 3252 8175
TIME...MOT...LOC 1829Z 243DEG 26KT 3244 8161
$$
GAC031-131845-
/O.CON.KCHS.SV.W.0053.000000T0000Z-170513T1845Z/
Bulloch GA-
229 PM EDT SAT MAY 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR BULLOCH COUNTY...
At 229 PM EDT, a severe thunderstorm was located 10 miles east of
Statesboro, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
This severe thunderstorm will remain over mainly rural areas of
Bulloch County, including the following locations: Mallards Pond...
Blitch...Eureka and Donegal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3264 8188 3265 8183 3265 8181 3245 8159
3240 8163 3252 8175
TIME...MOT...LOC 1829Z 243DEG 26KT 3244 8161
HAIL...0.75IN
WIND...60MPH
$$
JMCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:24 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 13, 12:24 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Charleston SC 1224 PM EDT Sat May 13 2017 .SYNOPSIS... Weak low pressure will cross the region today. A cold front will move offshore tonight, with high pressure to return behind the front through next week. && .NEAR TERM /THROUGH TONIGHT/... This afternoon: A complex scenario will prevail, featuring a wavering stationary front between low pressure near the Delmarva and a second and weaker low in SW GA sliding east. That front is located along our far NW tier as of early afternoon, but will sag a little southward with each passing hour. At the same time, a positively tilted short wave trough and associated vort center across eastern GA will shift eastward, reaching our NW zones by around 18Z, the coastal corridor from Charleston to Savannah by 21Z or shortly thereafter, but not reaching the ocean until closer to dark. The atmosphere has been worked over due to ongoing and earlier convection in many areas, with upper difluence, isentropic upglide and deep moisture convergence. This is also producing considerable and thick cloud cover which has impacted the rise of temperatures. As such we have adjusted the diurnal climb of temperatures to delay warming in many areas, and also lowered maximum temperatures by an average of 3-5F most places. Adequate thermodynamics and 0-6km bulk shear of 30-35 kt supports organized multi-cellular convection in advance of the QLCS arriving with the short wave feature. Despite the extensive cloud cover DCAPE may climb enough to support a marginally severe wind potential in a few of the stronger storms. Wet Bulb Zero around 11K ft is probably a little too high for any significant hail, although CAPE in the hail growth zone is 600-700 J/kg, enough for at least a small hail risk. Any severe risk is generally between 2 and 8 pm. Despite the progressive SW to NE storm movement, there is also a risk of locally heavy rains due to low level moisture transport and a swath of the higher PWat's atop the local area. Minor flooding would be the main concern, but thankfully tides are outgoing this afternoon. Tonight: The surface cold front will move offshore early, clearing McIntosh County lastly by 04-06Z. The risk for showers and tstms will diminish from N-NW to S-SE as this transitions occurs. Cloud cover will also quickly decrease with time, although soundings and to a lesser extent the SREF indicates that low stratus will occur in patches late tonight with patchy fog possible for at least brief periods is clearing comes a bit sooner. A cooler and drier air mass will move in behind the departing cold front, allowing for lows to get down to the upper 50s-lower 60s inland from US-17, mid 60s along the immediate coast, in downtown Charleston and near the shores of Lake Moultrie. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... High pressure will build over the Southeastern United States behind a departing cold front well offshore. Expect dry and warming conditions through mid week as a large mid-lvl ridge of high pressure over the Central United States expands east over the area. In general, temps will approach the low/mid 80s Sunday afternoon, upper 80s to around 90 on Monday, then lower 90s away from the immediate coast on Tuesday. Overnight lows will also show a warming trend, ranging in the upper 50s to lower 60s Sunday night, then mid/upper 60s Monday night. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... Quiet/dry weather conditions are expected for much of the week as persistent deep layer ridging occurs over the Southeast United States. The main issue will be warming temps into the lower 90s as the broad axis of a mid-lvl ridge becomes centered over the area. Overnight lows will generally range in the mid/upper 60s inland to lower 70s along the coast. In regards to potential precip, a few showers will be possible over the Tri-County area on Thursday as an onshore wind develops in response to sfc high pressure shifting offshore. However, the best chance of precip should occur over parts of Southeast South Carolina on Saturday as a low pressure system shifts off the Mid-Atlantic coast and a seabreeze becomes slightly more active during peak diurnal heating. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... There is a potential for brief windows of MVFR or lower vsbys in heavier convection this afternoon and perhaps some convective wind gusts if we manage to see any significant destabilization of the atmosphere as a wave of low pressure and trailing cold front impacts the area. Tonight: Skies will be clearing later this evening and there are low end chances for MVFR/IFR cigs as an inversion develops in the boundary layer in the wake of the cold front. Extended Aviation Outlook: VFR conditions are then expected at both CHS and SAV through mid week. && .MARINE... This afternoon: A wave of low pressure will move east across southern GA, as a stronger low near the Delmarva lifts north. Between these two systems is a wavering stationary front that will lie over or near the coastal waters. The strongest gradient has diminished due to the slackening gradient with the front nearby, a weak sea breeze and the broad cyclonic flow around the low in GA. Outside of convection, winds on average will be no more than 15 kt. Seas will remain around 2-4 ft within 20 nm, 4-5 ft further out. Mariners are advised that tstms have the potential to occasionally produce 35 KT wind gusts, frequent lightning strikes and reduced vsbys in very heavy rain. Tonight: A cold front will cross the waters this evening, allowing for high pressure centered in the mid-Mississippi valley to build in during the overnight hours. The most significant surging appear to occur between 06Z and 12Z Sunday from north to south as winds veer northeast behind the front. Northeast flow should increase to 15-20 KT offshore with seas 3 to 5 FT, highest well offshore. Sunday through Thursday: Winds/seas will improve considerably Sunday morning as a cold front shifts well offshore and is replaced by high pressure. In general, north/northeast winds of 15-20 kt will veer and diminish to 10 kt or less for all waters. Seas of 2-4 ft will also subside to 1-3 ft by Sunday evening. Winds/seas will then remain well below Small Craft Advisory levels Monday through Thursday as high pressure slowly slides offshore and becomes centered over the western Atlantic. However, south/southeast wind gusts of 10-15 kt will be possible each day near active seabreeze circulations. Seas should be no higher than 2-3 ft for most waters. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM...DPB LONG TERM...DPB AVIATION... MARINE...
Hazardous weather outlook, May 13, 4:26 AM EDT, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 426 AM EDT Sat May 13 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-140830- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 426 AM EDT Sat May 13 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, May 13, 11:58 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
1158 AM EDT SAT MAY 13 2017
GAZ101-118-131630-
Effingham-Inland Chatham-
1158 AM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND CHATHAM
COUNTIES...
At 1157 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Bloomingdale, or over Pooler, moving
northeast at 35 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Savannah, Pooler, Springfield, I-16/i-95 Interchange, Rincon, Garden
City, Port Wentworth and Bloomingdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3236 8131 3228 8113 3224 8116 3223 8114
3222 8115 3222 8114 3221 8113 3203 8121
3213 8141 3216 8141
TIME...MOT...LOC 1557Z 221DEG 29KT 3213 8128
JMCSpecial weather statement, May 13, 1:14 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Charleston SC
114 PM EDT SAT MAY 13 2017
GAZ114-116-137-138-131800-
Tattnall-Inland Liberty-Inland Bryan-Long-
114 PM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY...
LONG AND TATTNALL COUNTIES...
At 113 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northwest of Gumbranch, or 9 miles
northwest of Fort Stewart, moving northeast at 30 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Pembroke, Lanier, Glennville, Groveland and Ellabell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3205 8182 3205 8176 3209 8172 3214 8178
3223 8148 3202 8136 3182 8182 3196 8193
TIME...MOT...LOC 1713Z 240DEG 26KT 3195 8176
JMCSpecial weather statement, May 13, 1:16 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
116 PM EDT SAT MAY 13 2017
SCZ044-045-131745-
Inland Berkeley-Dorchester-
116 PM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...
At 115 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Indian Field, moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Saint George, Indian Field, Dorchester, St. George and Harleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3333 8050 3328 8049 3326 8043 3327 8039
3326 8036 3328 8035 3327 8030 3328 8028
3313 8028 3316 8064 3328 8060 3333 8051
TIME...MOT...LOC 1715Z 271DEG 14KT 3325 8051Special weather statement, May 13, 1:24 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston SC
124 PM EDT SAT MAY 13 2017
GAZ087-088-099-100-114>116-138-131815-
Bulloch-Evans-Candler-Jenkins-Tattnall-Screven-Inland Liberty-Inland
Bryan-
124 PM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BRYAN...
EVANS...LIBERTY...BULLOCH...JENKINS...CANDLER AND TATTNALL
COUNTIES...
At 123 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Twin City to 6
miles southwest of Gordonia Altamaha State Park, and moving east at
35 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Statesboro, Reidsville, Metter, Claxton, Middleground, Westside,
Hagan and Portal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
3261 8200 3262 8202 3271 8165 3201 8173
3200 8221 3218 8218 3223 8221 3234 8224
3235 8225
TIME...MOT...LOC 1723Z 267DEG 29KT 3255 8225 3203 8222
JMCSpecial weather statement, May 13, 1:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston SC
145 PM EDT SAT MAY 13 2017
SCZ044-045-131830-
Inland Berkeley-Dorchester-
145 PM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...
At 145 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Holly Hill, or 13 miles east of Indian
Field, moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Moncks Corner, Indian Field, Saint George, St. George, Harleyville,
Southern Lake Moultrie, Eadytown and Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3318 8002 3314 8061 3328 8061 3333 8050
3328 8049 3326 8043 3326 8036 3328 8035
3327 8030 3330 8025 3345 8022 3345 8015
3346 8014 3349 8015 3350 8012 3350 8009
3351 8007 3350 8007
TIME...MOT...LOC 1745Z 261DEG 17KT 3326 8032Special weather statement, May 13, 1:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston SC
145 PM EDT SAT MAY 13 2017
GAZ116-118-138-131815-
Inland Liberty-Inland Chatham-Inland Bryan-
145 PM EDT SAT MAY 13 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY AND
CHATHAM COUNTIES...
At 145 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Fort Stewart, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Hinesville, Pooler, Richmond Hill, Fort Stewart, Bloomingdale,
Flemington and Keller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3187 8164 3193 8163 3211 8130 3182 8125
TIME...MOT...LOC 1745Z 264DEG 20KT 3193 8158
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:58 AM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| May 13, 1:14 PM EDT | Special Weather Statement | CHS | Bryan | 46 min |
| May 13, 1:24 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Evans, Tattnall | 51 min |
| May 13, 2:19 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 39 min |
| May 13, 2:35 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long | 40 min |
| May 13, 2:55 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham | 24 min |
| May 13, 3:09 PM EDT | Special Weather Statement | CHS | McIntosh | 36 min |
| May 13, 3:47 PM EDT | Special Weather Statement | CHS | McIntosh | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.